MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.14910

Медицинская библиотека · Pediatric dermatology · 2022

Iatrogenic Cushing syndrome due to topical corticosteroids after skin graft surgery for giant nevus: A case report.

Katsura Minori, Sato Takeshi, Morita Kumiko, Ishii Tomohiro, Kishi Kazuo, Hasegawa Tomonobu

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Iatrogenic Cushing syndrome (ICS) may be caused by exposure to corticosteroid therapy. We report a case of ICS caused by topical corticosteroids applied to the skin after skin graft surgery. We presume that the development of ICS, in this case, was attributed to a combination of skin barrier disruption, usage of high-potency corticosteroids, broad application area/ large quantity of the corticosteroid, and the extended treatment period. Patients may be at risk for ICS after extensive skin graft surgery if large amounts of very potent topical corticosteroids are applied for an extended period to prevent scar formation or relieve itching.

Для цитирования: Katsura Minori, Sato Takeshi, Morita Kumiko, Ishii Tomohiro, Kishi Kazuo, Hasegawa Tomonobu. Iatrogenic Cushing syndrome due to topical corticosteroids after skin graft surgery for giant nevus: A case report.. Pediatric dermatology. 2022. DOI: 10.1111/pde.14910.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.